# SDR CA131015002

- Difficulty date: October 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 32,766 hours
- Engine: Ge GE90115B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS ON THE GATE WITH THE ENGINE SHUTDOWN, SWITCHING TO EXTERNAL POWER WHEN THE EXTERNAL PLUG FELL OUT.  THERE WAS AN ABRUPT POWER CHANGE, AND AN ELECTRICAL BURNING ODOR WAS NOTICED IN THE GALLEY AND CABIN.  THE CREW BUNK SMOKE DETECTOR ALSO WENT OFF.  NO VISIBLE SMOKE WAS OBSERVED.  THE PAX WERE IN THE DEPLANING PROCESS AND THE DEPLANING WAS EXPEDITED.  THE SMELL DISAPPEARED, AND THE CREW BUNK SMOKE DETECTOR TURNED OFF.  MAINTENANCE WAS ADVISED.  TSM 21-00-00-810-808 CARRIED OUT DETAILED VISUAL INSPECTION IN AND OUTSIDE OF CREW REST FWD AND RECIRC FANS NO FAULT FOUND ACFT POWER WAS RESET AND SMOKE WARN RESET SMOKE TEST ON ATT PANEL PASS CONSIDERED SERVICABLE AN CS CARRIED OUT.
